# SDR RAIA00505003

- Difficulty date: May 7, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 15,760 hours, 15,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151136
- Condition: Blown
- Location: Nr 2 Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT - 5498 - STL - PACK 2 OVERLOAD INDICATION.  MAINTENANCE REMOVED AND REPLACED BLOWN DUCT AT NR 2 PACK.
